# SDR IXXA0100019

- Difficulty date: February 15, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 68,532 hours, 21,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 68,532 hours, 21,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, A CRACK WAS DETECTED ON THE FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 242, BETWEEN LONGERONS 28L AND 29L.  REPAIR ACCOMPLISHED STOP DRILLING CRACK.  FABRICATION AND INSTALLATION A REPAIR DOUBLER IN ACCORDANCE WITH DACO STRUCTURAL REPAIR MANUAL 51-1-20 AND 53-2-0.
